Title

L^p theory for super-parabolic backward stochastic partial differential equations in the whole space

RIS ID

101355

Publication Details

Du, K., Qiu, J. & Tang, S. (2012). L^p theory for super-parabolic backward stochastic partial differential equations in the whole space. Applied Mathematics and Optimization, 65 (12), 175-219.

Abstract

This paper is concerned with semi-linear backward stochastic partial differential equations (BSPDEs for short) of super-parabolic type. An Lp-theory is given for the Cauchy problem of BSPDEs, separately for the case of p ∈ (1, 2] and for the case of p ∈ (2,∞). A comparison theorem is also addressed.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s00245-011-9154-9